# SDR IPXA1668534

- Difficulty date: August 1, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 145T52311
- Condition: Cracked
- Location: Bs 998
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, M/DECK STA 998, RBL 10 FLOOR SUPPORT LOWER FACE FOUND CRACKED.  M/DECK STA 998, LBL10 TO RBL10 AREA FLOOR SUPPORT REPLACED AND INSTALLED IAW HX RS NR R-53-50-37193 REV A AND EO NR B767-5310-43780-A.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR, ORIGINAL MATERIAL IS BAC1518-790-7075T6511, CRACK AREA AT RBL10 AREA THROUGH THE WHOLE HOLE EDGE, SUPPORT WHOLE LENGTH IS 20.9375".
